# SDR AALA200802194

- Difficulty date: August 26, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA SLIDE AT LT NR 1 DOOR WAS NOT DISARMED AND PARTIALLY DEPLOYED.  SLIDE FAILED TO INFLATE.  REPLACED LT NR 1 DOOR SLIDE AND DOOR ASSIST BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPS.
